MathSciNet Relay Station
MathSciNet bibliographic data
MR2891864 16S99 (16G99)
Losev, Ivan Completions of symplectic reflection algebras. Selecta Math. (N.S.) 18 (2012), no. 1, 179–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement